ePrints@IIScePrints@IISc Home | About | Browse | Latest Additions | Advanced Search | Contact | Help

Browse by Author

Up a level
Export as [feed] Atom [feed] RSS 1.0 [feed] RSS 2.0
Group by: Item Type | No Grouping
Number of items: 1.

Journal Article

Kataria, Kuldeep Kumar and Vellaisamy, Palaniappan (2019) On the convolution of Mittag-Leffler distributions and its applications to fractional point processes. In: STOCHASTIC ANALYSIS AND APPLICATIONS, 37 (1). pp. 115-122.

This list was generated on Sun Dec 4 04:57:55 2022 IST.